# SDR DL73S953056

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Duct
- Part number: 15534
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, NR 2 OIL TEMP CLIMBED THROUGH YELLOW ZONE, ENGINE WAS SHUTDOWN WHEN TEMP WENT TO RED.  RETURNED TO  ATL.  FOUND ENGINE ANTI-ICE DUCT CRACKED AND BLOWING HOT AIR ON FUEL HEAT VALVE.  THE DUCT AND FUEL HEAT VALVE WERE REPLACED, OPERATION NORMAL.
